Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BitingWit

Accutane 40Mg 3X A Week?

Recommended Posts

Hi guys,

This will be my third course of accutane, and my doctor has prescribed me a lower dosage over a longer period of time consisting of 40mg three times a week. My first two courses were 40mg a day and I believe them to be lasting about 5 months. I usually cleared up within a month to a month and a half and remained clear throughout the course. After the course, I usually stayed clear for a little while but my acne always regressed. I'm about a month and a week in on my third course and I feel like I am clearing up slower than before. I believe I am improving but I am still getting breakouts. It unnerves me, because I feel like I was clearer at this point on the other courses. I'm a 180lb male. Is my dosage too low? I've read that low dose long term courses are actually better. Am I just being paranoid and will I probably clear up soon? It just makes me anxious, because I want to be clean so bad. I am also using the medicine Aczone twice a day and still have left over Duac and Tretinoin that I sometimes still use to feel like I'm really drying it up. Any advice, tips, thoughts?

Edited by BitingWit

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×